# SDR CA160120017

- Difficulty date: January 20, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 2,307 hours
- Engine: Pwc PT6C67C
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Part number: 186536
- Condition: Wrong Part
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE AMP TASKS 39-A-29-11-01-02A-921A-A PRESSURE FILTER, NR 1 POWER CONTROL MODULE, REPLACEMENT, AMP 39-A-29-11-01-03A-921A-A RETURN FILTER, NR 1 POWER CONTROL MODULE, REPLACEMENT, AMP 39-A-29-12-01-02A-921A-A PRESSURE FILTER, NR 2 POWER CONTROL MODULE. AND AMP 39-A-29-12-01-03A-921A-A, RETURN FILTER, NR 2 POWER CONTROL MODULE,  FOUND TO LIST THE WRONG REFERENCED PARTS REQUIRED TO BE REPLACED.  THE PACKING, PREFORMED O-RINGS, IDENTIFICATIONS NR ARE POINTING TO THE WRONG PARTS IN THE IPD, ILLUSTRATED PARTS DATA.  FIRST DISCREPANCY OBSERVED WAS, THE HYD PRESSURE FILTER AND THE RETURN FILTER ARE SLIGHTLY DIFFERENT SIZES, HOWEVER THE O-RING LISTED ARE SAME, PN AND TO SMALL TO FIT ON THE BOWLS.  IT SHOULD BE DIFFERENT SIZES AND LARGER.  SECOND DISCREPANCY IS THE O-RINGS CALLED TO BE INSTALLED ON FILTER BOWLS ARE ACTUALLY DEPICTED IN THE IPD INSTALLED INSIDE THE FILTER ELEMENT.  THE AMP & IPD FIGURES ARE NOT VERY EXPLANATORY, COULD LEAD TO WRONG INSTALLATION. PLEASE NOTE, THIS DISCREPANCY APPEARED ON THE AW-139 IETP, REV 27.  ON THE PREVIOUS REVISION, THE O-RINGS WERE DIFFERENT SIZES TO ACCOMMODATE THE BOWLS SIZES BUT AGAIN.  THEY WERE LISTED WITH THE WRONG PN.  IT SEEMS THE ERROR ON THE PREVIOUS, REV 26 WERE CORRECTED WITH ANOTHER NEW ERRORS.
